# SDR AALA201802279006

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 57,163 hours, 21,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LEFT FORWARD ENTRY DOOR NOT CLOSED. INDICATION AFTER PUSHBACK. PERFORMED CIDS RESET AND TEST. SYSTEM OPERATIONS CHECK OK.
